# SDR FDEA2020042010641

- Difficulty date: March 31, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND   WIH CORROSION CORROSION AT LEFT HAND WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT HOLE   BORE (#4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-09. REPAIR    BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-09  AND E.A.#: 1-  5750-T0353347 PART 1 STEP 2B AND STEP 2, TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-  5002- LH WING- OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
